# SDR DL72K953627

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Stiffener
- Part number: 65175176
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 IN TPA, THE RT TORQUE BOX VERTICAL STIFFENER ANGLE AT STA 1263 WAS FOUND CRACKED.  THE VERTICAL STIFFENER ANGLE WAS REPLACED IN ACCORDANCE WITH S/B 727-53-0129 REV 4.
